AIMS Mathematics, 2017, 2(1): 81-95. doi: 10.3934/Math.2017.1.81

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Identification of Source Terms in a Coupled Age-structured Population Model with Discontinuous Diffusion Coefficients

1 Department of Mathematics, Bharathiar University, Coimbatore - 641046, India
2 Department of Mathematics, Central University of Tamilnadu, Thiruvarur - 610005, India

This article concerns the inverse problem of the coupled age-structured population dynamics system with discontinuous diffusion coefficients. The internal observations with two measurements are allowed to obtain the stability result for the inverse problem consisting of simultaneously retrieving two space dependent source terms in the given parabolic system. The proof of the result relies on Carleman estimates and certain energy estimates for parabolic system.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved